# SDR A6WA201542676

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 29,491 hours, 28,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLIGHT 4010.   FLIGHT CREW REPORTED EVACUATION OF ACFT OUT OF ALL 4 EMERGENCY EXITS DUE TO SMOKE FROM PAX LUGGAGE UNDER SEAT 1DF.  FLIGHT ATTENDANT USED FIRE EXTINGUISHER.  CVR & FDR CB'S HAVE BEEN PULLED & COLLARED, CBP1 C9 & K2, CBP4 D7.  IAW 282817 2 THRU 2828201 FOR ALL WORK PERFORMED FOUND BURN MARKS UNDER SEAT 1D & CTR AISLE AT ROW 2 CONTAINED TO CARPET ONLY.  ALSO FOUND RT FOUND RT OVERWING EXIT SEAL RETAINER BENT. R & R FDR & CVR IAW 282820 2 ACFT OK FOR FERRY.
